I stopped after taking 10 mg a day for about 10 days and am having symptoms of upset stomach stomach pains vomiting. I also have bad constipation and hot and cold chills and my depression is really bad This is day 2 I stopped becasue it made me feel more anxious and I felt like I had the flu I also just started Cymbaltal 8 days ago so maybe that is the culprit I don't know but I am really sick My shrink says I need to learn how to ride out side effects I can' t say what I would like to tell him right now!
Will stopping Buspar after 10 days cause withdrawal symptoms?
Question posted by campbellblank on 28 Nov 2014
Last updated on 29 November 2014 by balbanese
Stopping and starting with these meds will produce unpleasant side-effects like this. I would advise not stopping/starting or change Dr's instructions on your own and hang on until you can get instructions from the Dr who prescribes for you to avoid this in the future.
Your shrink is right. If you give up every med before it has a chance to stop the side effects and work, you'll never find meds to help you. Cymbalta proabably is the one causing those symptoms. I wouldn't stop the buspar, I'd break it in half and take 5 mg for a few days, to get used to it. As far as the constipation, take a laxative.
Thanks for the advice Should I stick it out with the Cymbalta? I have heard good and bad but again have only been taking it for 10 days
Yes for sure stay on the cymbalta and follow what Kaismama has said the side effects in time mostly go away... sounds like you are on the right track..keep with it.
buspar, depression, constipation, vomiting, pain, nausea/vomiting, withdrawal, stomach pain, stomach, symptom
- BuSpar uses and safety info
- BuSpar information for Healthcare Professionals (includes dosage details)
- Side effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.